# SDR COEA2019101789919

- Difficulty date: September 18, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S57210646201
- Condition: Buckled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING RIB 14 UPPER FLANGE BETWEEN STIFFENERS 6-7 IS BUCKLED. CORRECTIVE ACTION: REPAIR PER SRAS ES_0105997_01.5293 ISSUE A.
